Nonlinear curve-fitting of the haemodynamic response in fMRI

Kornak, J, Dunham, B and Hall, DA, 2009. Nonlinear curve-fitting of the haemodynamic response in fMRI. Journal of Applied Statistics, 36 (3), pp. 237-253.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Applied Statistics
Creators: Kornak, J., Dunham, B. and Hall, D.A.
Date: 2009
Volume: 36
Number: 3
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:55
Last Modified: 19 Oct 2015 14:24
URI: http://irep.ntu.ac.uk/id/eprint/4836

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year